MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR SET; SET, I.V. FLUID TRANSFER

SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR SET; SET, I.V. FLUID TRANSFER
Model Number 21-7605-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the use of the product, leakage of medical fluid from the connection part (where the tubing and the mediation bag were connected) was observed." no patient injury was reported.*no additional information is available for this complaint.
 
Additional Manufacturer Narrative
A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.
 
Additional Manufacturer Narrative
H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Visual inspection results: the sample don't present any damage, scuffs, pinch marks, cracks, crazing, cuts, etc.Could cause the failure mode reported (see picture below).Leak test results: the sample was analyzed using a syringe with colored water to detect any leaks.Results: during the test sample, a leak were found between the filter and tube.The complaint is confirmed.Root cause identified in the process was lack solvent to don't follow up procedure mp-366 rev.112 extension set with filter assembly section 12.0 bond coiled tube assembly to filter inlet.The cause of the reported problem was traced to the manufacturing process.The lot 4196364 was manufactured with (b)(4) units, lot met the requirements to release the lot with no deviations identified during their manufacturing process.

Brand Name
NRFIT CONNECTOR SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
7-1-1 akasaka
minneapolis, MN 55442
MDR Report Key14111662
Report Number3012307300-2022-06374
Device Sequence Number20155791
Product Code LHI
UDI-Device Identifier10610586044113
UDI-Public10610586044113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2023
Device Model Number21-7605-24
Device Catalogue Number21-7605-24
Device Lot Number4196364
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown